# SDR CA120504011

- Difficulty date: May 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 4,564 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO LANDING, PILOT LOWERED GEAR.  HAD GREEN DOWN LIGHTS ON NOSE AND LT MAIN GEAR BUT NOT ON RT MAIN.  ABORTED LANDING CIRCLED AIRPORT WHILE TRYING TO GET GEAR DOWN WITH THE HYD PUMP AND BY USING THE HAND PUMP.  DID NOT GET AN INDICATION ON RT MAIN.  DECIDED TO BURN EXTRA FUEL AND CAME IN TO LAND WITHOUT INDICATION OF GEAR DOWN ON RT MAIN.  ACFT LANDED WITHOUT INCIDENT AND SHUTDOWN RT ENGINE AND TAXIED TO HANGER.  AME`S CHECKED RT MAIN, FOUND THE DOWN LOCK WAS NOT ENGAGED. ENGAGED DOWN LOCK.  ACFT WAS PLACED ON JACKS, GROUND POWER PACK WAS HOOKED UP AND GEAR WAS CYCLED WITHOUT INCIDENT TEN TIMES.  DOWN LOCKS WERE CLEANED & LUBED. ACFT WAS REMOVED FORM JACKS.  PILOT TOOK ACFT AND THE FLYING GEAR WORKED CORRECTLY.  SUSPECT THERE WAS DIRT OR DEBRIS IN DOWNLOCK STOPPING IT FROM ENGAGING.
